# SDR USAASB03146

- Difficulty date: August 23, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT 19ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CONNECTOR AT ROW 19ABC.  OPERATIONAL CHECK GOOD.  (M)
